# SDR SWAA2013083019748

- Difficulty date: August 22, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 20,980 hours, 12,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A530016B
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOOR BEAM CRACKED AT BS 727B, LBL 45.5.  REPAIRED BEAM IAW EA.
